# SDR DALA2024080507772

- Difficulty date: July 30, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N392DA
- Make and model: Boeing 737832
- Aircraft serial: 30561
- Aircraft time: 74,226 hours, 29,863 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0478694) CORROSION ON ATTACHMENT TO STRINGER S-27R AT STA 1016 AND WL190. REMOVED AND REPLACED FITTING P/N 147A1116-42 ATTACHMENT TO STRINGER 27RH AT STA 1016 IAW B737-800 SRM 51-40-02-0G AND DWG 147A0070.
